Journal of Singularities
volume 1 (2010), 13-38
Received 9 September 2009. Received in revised form 17 December 2009.
In this paper we give Lefschetz type theorems for Picard groups of quasi-projective varieties. In particular we prove a generalization of the Kodaira vanishing theorem that we understand as a Lefschetz theorem for the structural sheaf.
Mathematical Subject Classification:
|H. A. Hamm||Lê Dũng Tráng|
|Mathematisches Institut||International Center for Theoretical Physics|
|Universität Münster||Strada Costiera 11|
|Münster, D-48149, BRD||34151 Trieste, Italy|
|email: firstname.lastname@example.org||email: email@example.com|